My 13 week old is on 0.6mls ranitidine for reflux now my doctor think he has a cows milk allergy. He is fussy, wont nap and doesn't sleep through night?

Other suggestions. I agree that your son may have a cows milk allergy or lack of tolerance to milk. If there is a history of allergic disease in the family, a rash called eczema then it is more likely to be an allergic reaction. If he continues to spit up while on the medication, a dose adjustment for his weight may be needed. I would also suggest that he feed at around a 40 degree angle.
Try to stop milk. Milk allergy can give him all the symptoms you describe. Ranitidine is a histamine-2 blocker and anything that causes increased histamine in the stomach will increase acid secretion in the stomach and increase reflux. You can try switching him to a soy based formula as a first step. But some kids will also develop soy allergy. If this continue to affect him, have him evaluated by an allergist.